Journal of Mathematical Sciences

, Volume 82, Issue 1, pp 3211–3219 | Cite as

Hyperelliptic curves in abelian varieties

  • F. Oort
  • J. de Jong


Abelian Variety Hyperelliptic Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C.-L. Chai, “Every ordinary sympletic isogeny class in positive characteristic is dense in the moduli,”Invent. Math.,121, 439–479 (1995).CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    G. Cornell and J. Silverman,Arithmetic Geometry, Springer-Verlag (1986).Google Scholar
  3. 3.
    P. Deligne et al., “Hodge cycles, motives, and Shimura varieties,” In:Lect. Notes Math., Vol. 900, Springer-Verlag (1982).Google Scholar
  4. 4.
    P. Deligne and D. Mumford, “The irreducibility of the space of curves of given genus,” In:Vol. déd. au Prof. Oscar Zariski, Vol. 36, Publ. IHES (1969), pp. 75–109.Google Scholar
  5. 5.
    G. van der Geer and M. van der Vlugt, “On the existence of supersingular curves of given genus,”J. Reine Angew. Math.,458, 53–61 (1995).MathSciNetGoogle Scholar
  6. 6.
    A. Grothendieck, “Techniques de descente et théorèmes d'existence en géométrie algébrique, IV. Les schémas de Hilbert,” In:Sém. Bourbaki, Vol. 13 (1960/61).Google Scholar
  7. 7.
    T. Ibukiyama, T. Katsura, and F. Oort, “Supersingular curves of genus two and class numbers,”Compos. Math.,57, 127–152 (1986).MathSciNetGoogle Scholar
  8. 8.
    S. Lang,Abelian Varieties, Interscience Publ. (1959).Google Scholar
  9. 9.
    H. W. Lenstra Jr. and F. Oort, “Simple abelian varieties having a prescribed formal isogeny type,”J. Pure Appl. Algebra,4, 47–53 (1974).CrossRefMathSciNetGoogle Scholar
  10. 10.
    K.-Z. Li and F. Oort,Moduli of supersingular abelian varieties, Utrecht University preprint 824, Sept. 1993.Google Scholar
  11. 11.
    Yu. I. Manin, “The theory of commutative formal groups over fields of finite characteristic,”Usp. Mat. Nauk,18, 3–90 (1963);Russ. Math. Surveys,18, 1–80 (1963).MATHMathSciNetGoogle Scholar
  12. 12.
    L. Moret-Bailly, “Familles de courbes et de variétés abéliennes sur ℙ1,”Astérisque,86, 109–140 (1981).MATHGoogle Scholar
  13. 13.
    S. Mori, “Projective manifolds with ample tangent bundle,”Ann. Math.,110, 593–606 (1979).MATHGoogle Scholar
  14. 14.
    P. Norman and F. Oort, “Moduli of abelian varieties,”Ann. Math.,112, 413–439 (1980).MathSciNetGoogle Scholar
  15. 15.
    F. Oort, “Subvarieties of moduli schemes,”Invent. Math.,24, 95–119 (1974).CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    F. Oort, “Hyperelliptic supersingular curves,” In:Arithmetic Algebraic Geometry, Texel Conference, 1989 (G. van der Geer, F. Oort, J. Steenbrink, eds.), Progr. Math. 89, Birkhäuser (1991), pp. 247–284.Google Scholar
  17. 17.
    F. Oort, “Rational curves in fibers,” to appear.Google Scholar
  18. 18.
    G. P. Pirola, “Curves on Kummer varieties,”Duke Math. J.,59, 701–708 (1989).CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    G. P. Pirola, “Abel-Jacobi invariant and curves on generic abelian varieties,” In:Abelian Varieties. Proc. Internat. Confer., Egloffstein, October 1993 (W. Barth, K. Hulek, and H. Lange, eds.), De Gruyter (1995), pp. 237–249.Google Scholar
  20. 20.
    C. Schoen, “Bounds for rational points on twists of constant hyperelliptic curves,”J. Reine Angew. Math.,411, 196–204 (1990).MATHMathSciNetGoogle Scholar
  21. 21.
    Gang Xiao, “Irregularity of surfaces with a linear pencil,”Duke Math. J.,55, 597–602 (1987).CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • F. Oort
  • J. de Jong

There are no affiliations available

Personalised recommendations